MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE®; VASCULAR DILATOR, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC. PRELUDE®; VASCULAR DILATOR, SINGLE-USE
Catalog Number PSI-7F-11-035-18G/D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
A published clinical study describing use of the merit prelude sheath introducers alleges that a pseudoaneurysm (common femoral) occurred during use.The pseudoaneurysm was associated with a minute perforation that were not recognized during the procedure and later surgically repaired.No sheath failure was reported.

Brand Name
PRELUDE®
Common Device Name
VASCULAR DILATOR, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23810431
Report Number1721504-2025-00701
Device Sequence Number15380291
Product Code DRE
UDI-Device Identifier00884450614099
UDI-Public00884450614099
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPSI-7F-11-035-18G/D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown